# SDR CALA2013083090876

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 94,330 hours, 14,934 cycles
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Slow
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUXILIARY POWER UNIT SHUTDOWN ON PUSHBACK.  AUXILIARY POWER UNIT FAULT MAINTENANCE MESSAGE.  RESTART GOOD.  ACCOMPLISHED SEVERAL SUCCESSFUL AUXILIARY POWER UNIT STARTS.  RAN PACKS & STARTED ENGINES.  NO AUXILIARY FAULTS OR SHUTDOWNS.  REPLACED AUXILIARY POWER UNIT STARTER FOR SLOW ACCELERATION DURING AUXILIARY POWER UNIT START IAW MM.
